On metaplectic forms over function fields

Fu-Tsun Wei National Central University

Number Theory mathscidoc:1611.24002

Mathematische Annalen, 355, (1), 235-258, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-14 22:52:23 uploaded by yfwfc1208 ] [ 676 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{fu-tsun2013on,
  title={On metaplectic forms over function fields},
  author={Fu-Tsun Wei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161114225223262459614},
  booktitle={Mathematische Annalen},
  volume={355},
  number={1},
  pages={235-258},
  year={2013},
}
Fu-Tsun Wei. On metaplectic forms over function fields. 2013. Vol. 355. In Mathematische Annalen. pp.235-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161114225223262459614.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved